# SDR HEEA0013321

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Unit
- Part number: 214175396101
- Condition: Failed
- Location: Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INLET WILL NOT HEAT.
